Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Cough, chills, fever, body ache, postnasal drip, wheezing. Levafloxacin too strong?

which antibiotic would you recommend if a person seems to have pneumonia? had cough for 3/4 weeks, chills, fever, body ache.. cough was bad two weeks ago and reduced considerably. already took augmentin but didn t seem to work since the phlegm is till yellow/green. now wheezing also sometimes. Don t have any other symptoms now other than postnasal drip and cough with phlegm and wheezing. Is levafloxacin too strong for something like this?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. pneumonia should first be diagnised by taking xray
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor